# SDR SIMA20171110002

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 AND 5 EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED THE NR 3 BATTERY AND CHARGER IAW AMM 33-50-04. OPS CHECKED GOOD.
